# SDR AALA20170414008

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 57,268 hours, 6,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK HAS BEEN FOUND EMERGENCY LIGHTS EXIT SIGNS DOOR 3 LT INOP. IT WAS REMOVED AND REPLACED POWER SUPPLY FUSE OF THE EMERGENCY LIGHTS EXIT SIGNS AT DOOR 3LH IAW AMM 33-51-06. TEST OK. GOOD FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
